# SDR WX0A2025080432523

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 54,900 hours, 36,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT F2 FA FLASHLIGHT NOT CHARGED / REPLACED BATTERY W/REF TO CMM 25-60-02. OPS CHECK GOOD"
